# SDR MASA2010122701560

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 17,311 hours, 13,729 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING.  MX CLEANED AND LUBED ESCAPE HATCH SEAL, OPS AND LEAK CHECK GOOD.
